# SDR DL76L081724

- Difficulty date: December 13, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N199DN
- Make and model: Boeing 767332
- Aircraft serial: 28456
- Aircraft time: 51,637 hours, 7,530 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Switch
- Part number: 43367310044226
- Condition: Damaged
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LT AFT FUEL BOOST PUMP SWITCH COVER BECAME DETACHED ON TAXI OUT.  REPLACED LT AFT FUEL BOOST PUMP SWITCH PER MM, CHECKS OK.
